# SDR DLM88100226

- Difficulty date: January 31, 2010
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N928DL
- Make and model: Doug MD-88
- Aircraft serial: 49715
- Aircraft time: 57,394 hours, 43,966 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Lock
- Condition: Loose
- Location: Cable Turnbuckle
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

GEAR HANDLE WOULD NOT RAISE.  QRH PROCEDURES COMPLETED.  STILL UNABLE TO RAISE GEAR.  GEAR HANDLE RELEASE BUTTON WAS FULLY RECESSED AIRBORNE AND WOULD NOT FUNCTION.  JACKED AC.  INSPECTED GEAR HANDLE AND ANTI RETRACTION LATCH.  FOUND ANTI RETRACTION CABLE TURNBUCKLE LOCKS LOOSE.  RE-RIGGED ANTI RETRACTION CABLE AND INSTALLED TURNBUCKLE CLIPS REF MM 32-31-01.  PERFORMED SEVERAL GEAR SWINGS WITH NO PROBLEMS NOTED. COMPRESSED STRUT AND ANTI RETRACTION BUTTON FUNCTIONS NORMAL. EXTENDED AND RESERVICED STRUT. DOWN JACKED ACFT
